posted Mon, 03/07/2016 - 18:10
4765
-9 Third DNP cycle - feel nothing.
ad
I'm on my third DNP cycle at the moment, and I feel nothing. Today was day 7 and I worked my way up to 600mg, and I have zero side effects. I know it'a working because I've dropped 4 lbs so far, but I don't get it. I actually enjoyed the side effects last time around. Anyone have any ideas?
- Bookmark
- 0
- 9
The_RockDo you want to turn in a sticky? This is how you turn into a sticky.
I have an idea stop taking fertilizer and cream cakes and you ll be fine
Don't talk to me about dnp,poison in a bottle please do not use this,think of your families grief when you drop down dead with your insides burned out from the affects of this shit.
Over 7 days, up to 600, only 4lbs, no sides????...........
There is something rotten in the state of Denmark!
Sounds like bunk to me
So, we know DNP can be toxic, has a theoretical LD50 that's too close to the ED50, and is extremely harsh in general, but if your putting something that is not even really DNP into yourself, then Christ man, wtf are you putting in???
P.S. LD50 is a theoretical and variable factor dependent on not just the dosage but other variables such as gender, bodyfat %, hydration, electrolyte balance, types of food consumed, body temp, ambient temp and on and on... (in other words.... you just never know for sure)
3.If you dont stop at least be smart about hydration and electrolyte balance.And please consider stopping or at least dropping the amount your taking
Stay Safe-If at any time you feel itchy throat or tongue take a few benadryl depending on your size and go to your local dock in a box and get some corticosteroid asap
there is a scumbag on youtube calling himself Tony Huge selling DNP and setting up a entire video channel devoted to it,. That cxxt is one slimy snake oil salesman type and its only a matter of time before his underdosed crap ends up killing someone. He has recently advocated going up to 1000mg on one of his videos
I just ordered 20 caps of his dnp. Is it fake or something?
I dont know if its fake but it didnt do anything for me but make me lethargic as hell and caused major water bloat .i took it for aprox 10 days and i lost no weight didnt get any recomp.i may just be a non responder but i do know this much.....he lies on his videos.....thinking hes talking to dumbasses.he talks about losing a pound of fat a day qhich is bs as while on many would gwt water gain and ot would take a week plus off.....for the water to flush out and the new defi ition to show....even that didnt happen for me on his stuff
Yeah I've watched his shuff lol. He's also selling igf bottle with 10grams per vs everyone else's at 1gram and he's telling people to run it at 20mcg vs most people saying 20-50mcg lol
You still alive bro? No login since this post, hope you took the advice below and trashed that shit. I've never heard anything good about DNP, just stories about people killing themselves. Please take care of yourself.
I have an idea.....throw it in the rubbish before you kill yourself. I would hate for your girlfriend or mum to tell us that u passed away and then we can use you as a sticky to warn other members.
Multiple DNP cycles!?! Please enlighten us to why you'd I next poison to loose a few pounds? How about diet and exercise? To healthy or just too difficult?
Please stop and don't do it again. Regardless, don't post about it here on eroids. It's against the rules, because it's poison.
So even though it is poison and can kill you rather quickly, you still take this garbage? Just to lose some weight you play russian roulette? Are you really that unhappy with yourself you are willing to die to lose 5 pounds? 5' 11" and 180 and you think you are fat? WTF is wrong with your brain? Since you don;t read what this shot will do to you here is some links to ppl just like you who died from this poisonous garbage. Pay attention or see you in the morgue.
http://www.dailymail.co.uk/femail/article-2315433/Sarah-Houston-cause-de...
http://www.cbsnews.com/news/diet-pill-death-from-dnp-are-fda-safety-regu...
DNP works by speeding up the metabolic rate so the body burns more fat. But it causes the body to overheat and BURNS the insides of users. It has officially led to the deaths of 16 people in Britain alone.
Once widely available in the U.S., DNP was banned in 1938 due to severe side effects. And they are severe. In addition to cataracts and skin lesions, DNP can cause hyperthermia, which can kill you. Even if it doesn't kill you, DNP can leave you with severe brain damage.
Severe brain damage you already have since you have done mutiple cycles and still take the shit.
bigmurphEphedrine hcl why dnp?
It's poison you should be grateful that your not getting side effects!
Stop it immediately an man up, try harder with your diet an cardio and u will lose the necessary weight in a hell of a lot healthier way!
Dude, DNP is like every other compound when it comes to sides. Only because you don't feel them, it doesn't mean it's not working.
That being said, DNP is a taboo topic on this board, but let me just tell you this. Be carefull about increasing the dosage, the gap between an ok and lethal dose is marginal.
The LD50 for an 190 lbs (86 kg), ranges from 430 mg to 2500 mg. This converts to a 160 mg/ED to 926 mg/ED dose, so please, please please don't do anything stupid. IF you want to take it anyway, please go with a low dose for a longer period. Take care of yourself man
TryHarder007I got an idea? You're an idiot. Before you complain about me calling you a name here's the scoop. I am a nice guy, I try to be respectful, and kind but there is one thing I will NOT be OK with.. And that's DNP. Use your brain bro. Why the hell would you up the dose of DNP because you feel nothing.. What happens when you feel nothing then bam you're dead.. Come on you want to lose fat PM me. I'll gladly look over your diet and cardio. Send me over some stats, and training and currently what you're eating so we can look over how your metabolism should be working and if we need to adjust alot or a little. Come on man..
@TryHarder007 Very good point.......the whole thing that makes it dangerous is the fact some people feel its doing nothing, than take more and more tablets and next thing u know they feel sick and seriously ill.....and end up in a hospital bed and dead.........theres a son of a bitch on youtube with a channel enhanced athlete mass selling dnp with bs fantastical tales of weight loss. The guy calls himself dr tony huge totally slimy evil snake oil salesman ....its only a matter of time like I said before he kills someone
The plan from the beginning was to work my way up to 600mg, I'm not increasing my dose because I feel nothing.
You could have lost the same amount of weight using an ECA stack which causes less damage to your body, but OK.
We do not discuss this here.